# SDR HALA2018112000602

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 95,250 hours, 36,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING WIRES NEAR 4R DOOR EXPOSED.// RE-RECURRED WIRES AND EMERGENCY LIGHT COVER. OK FOR SERVICE.
